# SDR AALA202510302167

- Difficulty date: October 1, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 18,578 hours, 4,997 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING NO.2 SLAT INBOARD UPPER CORNER CRACKED. MAINTENANCE EVALUATED AND REPAIRED SLAT PER SRM 57-40-00 AND SRM 51-75-12.
